John Libbey Eurotext

Recurrent autoimmune encephalitis related to immune checkpoint inhibitors Volume 24, issue 3, June 2022

Figures

  • Figure 1.

Tables

Authors
1 Department of Neurology, Cerrahpasa Medical Faculty, Istanbul University-Cerrahpasa, Istanbul, Turkey
2 Department of Oncology, Cerrahpasa Medical Faculty, Istanbul University-Cerrahpasa, Istanbul, Turkey
3 Department of Oncology, Istanbul Medical Faculty, Istanbul University, Istanbul, Turkey
* Correspondence: Merve Hazal Ser

Neurological immune-related adverse effects (nIRAEs) of immune checkpoint inhibitors (ICIs) have been increasingly reported. The continuation of these drugs following an ICI-induced encephalitis episode is controversial and usually results in immediate discontinuation of the treatment according to previous reports [1, 2]. The neurology community should be familiar with the side effects of ICIs, and decisions to maintain ICIs necessitate multidisciplinary approaches. Here, we report a patient with [...]